Alert archive / Massachusetts / Small Craft Advisories in 2016

Small Craft Advisory 84, NWS Boston/Norton, MA

June 20, 2016

NWS Boston/Norton, MA issued this small craft advisory at Jun 20, 2016, 4:07 AM EDT. It took effect at Jun 20, 2016, 5:00 PM EDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2016, 4:07 AM EDT (08:07 UTC)
In effect from
Jun 20, 2016, 5:00 PM EDT
Expired
Jun 21, 2016, 3:39 PM EDT
In force
23 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

229 
WHUS71 KBOX 200807
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
407 AM EDT MON JUN 20 2016

ANZ250-201615-
/O.NEW.KBOX.SC.Y.0084.160621T0300Z-160621T2200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
407 AM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 PM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 6 PM EDT
TUESDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-201615-
/O.NEW.KBOX.SC.Y.0084.160621T0700Z-160621T2200Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
407 AM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 6 PM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 6 PM EDT TUESDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
4 follow-up statements
331 
WHUS71 KBOX 201425
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1025 AM EDT MON JUN 20 2016

ANZ250-202230-
/O.CON.KBOX.SC.Y.0084.160621T0300Z-160621T2200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
1025 AM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 6 PM EDT TUESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-202230-
/O.CON.KBOX.SC.Y.0084.160621T0700Z-160621T2200Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1025 AM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 6 PM EDT
TUESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
351 
WHUS71 KBOX 201931
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
331 PM EDT MON JUN 20 2016

ANZ250-210345-
/O.EXT.KBOX.SC.Y.0084.160620T2100Z-160621T2200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
331 PM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT TUESDAY...

* WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-255-210345-
/O.EXT.KBOX.SC.Y.0084.160621T0300Z-160622T0100Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
331 PM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO
9 PM EDT TUESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ256-210345-
/O.EXT.KBOX.SC.Y.0084.160621T0600Z-160622T0100Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
331 PM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 9 PM EDT
TUESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
562 
WHUS71 KBOX 211526
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1126 AM EDT TUE JUN 21 2016

ANZ250-212330-
/O.EXT.KBOX.SC.Y.0084.000000T0000Z-160622T0300Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
1126 AM EDT TUE JUN 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-256-212330-
/O.EXT.KBOX.SC.Y.0084.000000T0000Z-160622T1000Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1126 AM EDT TUE JUN 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-212330-
/O.EXT.KBOX.SC.Y.0084.000000T0000Z-160622T0800Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
1126 AM EDT TUE JUN 21 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
433 
WHUS71 KBOX 211939
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
339 PM EDT TUE JUN 21 2016

ANZ255-256-220345-
/O.CAN.KBOX.SC.Y.0084.000000T0000Z-160622T1000Z/
/O.NEW.KBOX.SW.Y.0014.160622T1200Z-160623T1200Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
339 PM EDT TUE JUN 21 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 8 AM
WEDNESDAY TO 8 AM EDT THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 8 AM
WEDNESDAY TO 8 AM EDT THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

ANZ250-212045-
/O.CAN.KBOX.SC.Y.0084.000000T0000Z-160622T0300Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
339 PM EDT TUE JUN 21 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.


$$

ANZ254-212045-
/O.CAN.KBOX.SC.Y.0084.000000T0000Z-160622T0800Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
339 PM EDT TUE JUN 21 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.


$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jun 20, 3:53 AM EDT, 14 minutes earlier.

Area forecast discussion, Jun 20, 3:53 AM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
353 AM EDT MON JUN 20 2016

.SYNOPSIS...
Not much change from the past several days, as a high pressure
remains in control. Humidity increases, with a chance of showers
and thunderstorms, ahead of a cold front tonight into Tuesday.
Seasonable temperatures through the work week. A low pressure
passes to the south late Thursday, with high pressure then
building back in for the end of this week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Some stratus has developed across portions of CT early this
morning. Expecting this stratus to dissipate after sunrise.
Otherwise, continued high pressure and southerly onshore flow.
Well above normal temperatures again today, in fact quite similar
to Sunday. A few locations in the Connecticut and Merrimack
valleys could reach 90 degrees.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
A cold front will move into southern New England tonight, then
move offshore Tuesday. 20/00z guidance continues the trend of a
faster timing for this frontal passage. With the timing still
changing, have only moderate confidence in that aspect of this
forecast.

With the most likely timing being late tonight into Tuesday
morning, there is not a lot of opportunity to generate
instability. There are some dynamics to support thunderstorms.
With a climatologically unfavorable time, thinking any
thunderstorms will be isolated at best. Should a slower front
timing actually occur, then the coverage and intensity of
thunderstorms and showers would most likely increase.

Tuesday will also start off a bit muggy, with dewpoints rising to
around 60 degrees. However, expecting more drier air to arrive
from the west for the afternoon hours.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
HIGHLIGHTS...

* Chance for showers across the South Coast late Thursday from
  passing coastal Low
* Cooler and less muggy conditions through most of the week into Sat

Overview and model preferences...
Longwave trof will gradually deepen and dig connected vortex
centered just south of Ungava Bay. Little change expected as this
trof will lie blocked between high pres center stalled across the
SW CONUS and strong blocking ridging just to the E. This trof
defines the wx, keeping temps near normal through much of the end
of the week. It also acts as a conduit for secondary shortwave
energy, which will trigger low pres development along a stalled
frontal boundary to the S. How close this front lies will
ultimately define how much of an impact is seen across Srn New
England on Thu. Ensembles showing less spread with the 20.00Z
runs, closer to the 40/70 benchmark. Therefore, will continue to
lean closer to a blend of ensemble means as a baseline for the
forecast, which follows the forecast from the last few days.

Details...

Tue night into Wed night...
Trof continues to settle across the northeast with H5 temps
dropping below -15C and strong cyclonic flow. This will lead to a
continuation of cloud cover and even a few diurnally driven shra
on Wed especially across the nrn tier, closer to the core of cold
air aloft. Some TS and even small hail not out of the question
with mid-upper temps this low. H85 temps only drop to around +10C
so this with a combination of the mixed cloud, expect highs to
still reach into the upper 70s and low 80s thanks to some breezy
downsloping flow.

Thu and Thu night...
Cold frontal boundary which moves through on Tue will stall S of
the region as it becomes parallel to the flow on the cyclonic
shear side of the mean trof. A second shortwave, currently wrapped
in the PACNW vortex will be entering this flow and is expected to
be catalyst for cyclogenesis of the mid Atlantic along this
stalled frontal boundary. The ultimate state of this front and
passage of the frontal wave will determine how much if any impact
is felt in Srn New England. Current ensembles bring it close to
the benchmark. Precip shield likely thanks to connection to sub-
tropical moisture. Will maintain the slight to chance pops as
suggested by the ensemble blend, highest to the S. Temps, mainly
near the low 70s with lows falling into the 60s.

Fri into the weekend...
Shortwave moves E allowing longwave trof base to shift E as well.
Zonal flow expected across all of the NRN CONUS. With slight
ridging upstream another round of high pres will gradually take
control after what remnants of the offshore low pres move out to
sea. Temps begin near normal, but then show signs of increasing as
high pres shifts E, allowing return flow. More hot/humid wx
possible by the late weekend.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday/...

Today...High confidence.

Local IFR across CT this morning. IFR could extend into portions
of MA and RI, but lower confidence in that happening. This stratus
dissipates by 14Z. Otherwise, VFR with S winds potentially gusting
up to 20 kt.

Tonight...Moderate confidence.

VFR cigs developing after midnight and continuing towards morning,
with scattered showers and isolated thunderstorms. Lower
confidence for thunderstorms. Continued S winds around 10 kt.

Tuesday...Moderate confidence.

Mainly VFR conditions. Scattered showers with isolated
thunderstorms during the morning may result in brief periods of
MVFR conditions.

KBOS TAF...High confidence in TAF.

KBDL TAF...High confidence in TAF.

Outlook /Tuesday Night through Friday/...

Tue night into Wed...High confidence.
VFR.

Wed night into Thu...Moderate confidence.
MVFR/IFR possible especially south of the Mass Pike as low pres
moves across the S coastal waters.

Fri...High confidence.
Mainly VFR.

&&

.MARINE...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday/...High confidence in trends. Moderate
confidence in timing late tonight into Tuesday.

Good boating weather overall, though there is the potential for
hazards for small boats. S winds continuing with the likelihood of
gusts up to around 20 kts. With tidal influence, waves are
expected to be choppy at times across the nearshore waters, and
up to 5 feet on the outer waters, especially across the outer
coastal waters Tuesday.

There's a chance of wet weather late tonight into Tuesday. Drying
conditions should occur Tuesday afternoon, although that timing
is not certain. Low risk of thunderstorms late tonight into
Tuesday morning. Increasing south winds ahead of a cold front
should lead to rough seas across the outer coastal waters.

Outlook /Tuesday Night through Friday/...

Tue night into Wed night...Moderate confidence.
Winds shift from SW to W-NW early Wed. Although gusts are likely
to remain below small craft thresholds, seas 5-6 ft will linger
into Wed night, so hazardous seas will remain an issue.

Thu and Fri...Moderate confidence.
Winds shift from W to E-SE late Thu into Fri. Once again winds
should generally remain below small craft thresholds, but there is
a risk for building seas (especially the southern waters) as low
pres passes to the south. Small craft advisories may still be
needed.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...None.

&&

SYNOPSIS...Belk/Doody
NEAR TERM...Belk
SHORT TERM...Belk
LONG TERM...Doody
AVIATION...Belk/Doody
MARINE...Belk/Doody
Hazardous weather outlook, Jun 20, 3:49 AM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
349 AM EDT MON JUN 20 2016

CTZ002>004-MAZ002>024-026-RIZ001>008-210800-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
349 AM EDT MON JUN 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-210800-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
349 AM EDT MON JUN 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Small Craft Advisories in Massachusetts, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.